# SDR 1051101026

- Difficulty date: October 1, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 21,349 hours, 30,748 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 1295240051
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT WHILE ON THE GROUND WHEN THE CONTROL YOKE WAS LET LOOSE IT WOULD FLOP OVER TO THE RIGHT.  MAINTENANCE PERSONNEL FOUND THE AFT AILERON/RUDDER INTERCONNECT SPRING HAD BROKEN NEAR THE HOOK END.  MAINTENANCE INSTALLED NEW SPRING.  INSPECTED FORWARD SPRING AND NO DEFECTS NOTED.
